I'm taking Lisinopril 20mg daily. I can't handle the heat or sunlight. I started exercising and my hands, feet, face, inside of my mouth and random parts of my body feel like I've rubbed Vicks on them. It comes and goes. I suffer from anxiety and yes, I have felt my hands and feet tingle when I'm nervous, but this is different.. Any feedback would be appreciated..
Yes I have experienced total body cooling with this drug I have been on it like 5 days now I'm starting to get stomach upset also but I am much cooler them normal like 95 degrees it happens when my blood pressure get too low in the mornings when I first wake up it's the lowest by the way I take my dose at night and I take a dose of metoprolol 50 mg. in the morning I'm not sure if the too drugs together are just too much on my body and I'm not sure how long I should wait to lower the dose of lisinopril?? They say it takes time for your body to adjust to BP meds, however how long should I let these side effects go for without medical intervention, or just wait till my body adjust to them? It's really difficult lately to keep my BP normal numbers at certain parts of the day so I get the hypotension side effect probably on average 2-3 times daily it's just so hard on your body to have such fluctuations in pressures I was on Amplodipine for 10 years 5 mg. never had these problems the up and down BP shifts drive me crazy!!
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Apr 2013 • 3 answers
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Updated 23 Nov 2013 • 2 answers
Updated 31 Dec 2013 • 1 answer
Updated 4 Nov 2014 • 1 answer
Updated 27 Feb 2017 • 1 answer